# SDR COM11774

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120252
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Supports
- Condition: Cracked
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING P/N WING SKIN SUPPORTS WERE FOUND CRACKED DURING INSPECTION TASK NR 5720-551/651-01I.  THE SKIN SUPPORTS WERE REPLACED IAW AERODESIGN REPORT NR 1387-2. P/N 120-17056-019 2 EA; 120-17056-017 2 EA; 120-17056-015 1 EA; 120-17056-013 1 EA; 120-17057-005 1 EA; 120-17057-007 1 EA; 120-17057-006 1 EA.
